# SDR CA051104008

- Difficulty date: October 7, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 14,010 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 5100 · Standard Practices/Structures
- Part: Washer
- Condition: Damaged
- Location: Intake Tube
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PARTIAL POWER LOSS IN-FLIGHT.  UPON INSPECTION, CONTRACT AMO FOUND A WASHER LODGED UNDER AN INTAKE AND EXHAUST VALVE, CAUSING ZERO COMPRESSION. ON DISASSEMBLY, SCREW FOUND IN SCAT HOSE LEADING FROM CARB HEAT INTAKE PORT TO HEAT MUFF. LIKELY SCREW AND WASHER VIBRATED LOOSE FROM COWLING AND/OR WINTER KIT FELL ONTO BAFFLE AND ROLLED INTO CARB HEAT INTAKE PORT. WASHER OBVIOUSLY PASSED THROUGH HEAT MUFF, AIRBOX, CARB INTAKE TUBE AND LODGED IN CYLINDER INFLIGHT. SCREW REMAINED IN SCAT TUBE. COUNTERMEASURE; SCREEN CARB HEAT INTAKE PORT.
